# SDR UPS204043

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 651759369
- Condition: Corroded
- Location: Bs 295-303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON INTERCOSTAL BS 295 TO 303 LBL 11 WL 208.  REPLACED NEW PART IAW 51-30-5, 51-30-8.
